# SDR DALA1102921802

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 37,866 hours, 9,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 1 THROUGH 4 ON THE RT SIDE ARE INOPERATIVE.  MX FOUND THE POWER SUPPLY BAD AND REPLACED.  SYS OPS IS NORMAL.
